Alert archive / Texas / Flash Flood Warnings in 2025
Flash Flood Warning 13, NWS Amarillo, TX
NWS Amarillo, TX issued this flash flood warning at Jun 7, 2025, 4:35 AM CDT for 4 counties in Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2025, 4:35 AM CDT (09:35 UTC)
- Expired
- Jun 7, 2025, 8:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Deaf Smith County, TX, Oldham County, TX, Potter County, TX, Randall County, TX
The radar
The Amarillo radar (KAMA), 37 km from the middle of the area, began a volume at 09:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 6:40 AM CDT | FLASH FLOOD | 5 E Bushland, TX | Both directions of I-40 at Hope Road are closed due to water over the roadway. Traffic is being detoured to the frontage road. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 125 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 9.6 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2337 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1305 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 7.0
The text
As transmitted.
140
WGUS54 KAMA 070935
FFWAMA
TXC117-359-375-381-071300-
/O.NEW.KAMA.FF.W.0013.250607T0935Z-250607T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Amarillo TX
435 AM CDT Sat Jun 7 2025
The National Weather Service in Amarillo has issued a
* Flash Flood Warning for...
Northeastern Deaf Smith County in the panhandle of Texas...
Southeastern Oldham County in the panhandle of Texas...
Southwestern Potter County in the panhandle of Texas...
Northern Randall County in the panhandle of Texas...
* Until 800 AM CDT.
* At 435 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. The expected rainfall rate is 2 to 4 inches in 1
hour. Additional rainfall amounts of 1 to 3 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Amarillo, Canyon, Vega, Lake Tanglewood, Bushland, Wildorado,
Mescalero Park and Timbercreek Canyon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3529 10245 3532 10231 3530 10217 3525 10186
3520 10171 3509 10164 3503 10169 3502 10189
3509 10216 3517 10244 3525 10254
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2-4 INCHES IN 1 HOUR
$$
Ward1 follow-up statement
979
WGUS74 KAMA 071254
FFSAMA
Flash Flood Statement
National Weather Service Amarillo TX
754 AM CDT Sat Jun 7 2025
TXC117-359-375-381-071304-
/O.EXP.KAMA.FF.W.0013.000000T0000Z-250607T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Deaf Smith TX-Oldham TX-Potter TX-Randall TX-
754 AM CDT Sat Jun 7 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 8 AM CDT THIS MORNING FOR
NORTHEASTERN DEAF SMITH, SOUTHEASTERN OLDHAM, SOUTHWESTERN POTTER
AND NORTHERN RANDALL COUNTIES...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
&&
LAT...LON 3529 10245 3532 10231 3530 10217 3525 10186
3520 10171 3509 10164 3503 10169 3502 10189
3509 10216 3517 10244 3525 10254
$$
WardWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 2:27 AM CDT, 2 hours 8 minutes earlier. Its key messages:
- Issued at 248 PM CDT Fri Jun 6 2025
- Severe storms continue through the early morning hours across the northeastern combined Panhandles. Very large hail and damaging winds could occur with the strongest storms.
- There is a low chance for an isolated thunderstorm this evening which would have an outside chance to become strong to severe.
- Potentially more widespread strong to severe thunderstorm activity is favored Sunday afternoon and through the evening, with all hazards possible once again. The primary hazards look to be damaging winds and large hail.
Area forecast discussion, Jun 7, 2:27 AM CDT, 2 hours 8 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 227 AM CDT Sat Jun 7 2025 ...New SHORT TERM, LONG TERM... .KEY MESSAGES... Issued at 248 PM CDT Fri Jun 6 2025 - Severe storms continue through the early morning hours across the northeastern combined Panhandles. Very large hail and damaging winds could occur with the strongest storms. - There is a low chance for an isolated thunderstorm this evening which would have an outside chance to become strong to severe. - Potentially more widespread strong to severe thunderstorm activity is favored Sunday afternoon and through the evening, with all hazards possible once again. The primary hazards look to be damaging winds and large hail. && .SHORT TERM... (Today through Sunday night) Issued at 121 AM CDT Sat Jun 7 2025 Shortwave trough currently moving through NE with a leading wave producing ample lift across the Texas and Oklahoma Panhandles this morning. An outflow boundary has pushed almost to the I-40 corridor and two areas of severe convection are ongoing, one in the Lubbock area and one in the northeastern combined Panhandles. Low level moisture transport continues to surge into the Panhandles on a modest 30kt low level jet as observed in the latest KAMA VWP Hodographs. Latest CAM analysis soundings suggest 1500-2000 J/kg mainly elevated CAPE, but DCAPE values of around 1500 and effective shear of 50 to 60 knots has supported giant hail (based on radar) and straight line winds up to 90mph (measured at Miami) in the last hour. The tornado threat should be low given the elevated nature of the storms behind a notable outflow, but can't be ruled out completely for the next few hours. Storms continue to redevelop behind the outflow with cells near Boise City, another one approaching Spearman, one near Miami, and the main line near the OK state line. Additional development may continue through at least 7 AM based on the latest CAM output, which makes sense given the strong moisture transport along with upper level support and outflow boundary. Flooding or flash flooding could occur with development across the I-40 area. Subsidence is expected to take over behind the wave starting between 12z and 18z, and this should keep activity later today minimal. That said, the next wave near UT may provide enough lift late the afternoon into the evening for a few isolated cells to develop off the high terrain of NM. These would have a chance to move into the northwest Panhandles this evening, but H7 and even H85 moisture looks much less impressive compared what's going on now. Yet if a storm did develop, it would have a low chance to become severe given MLCAPE near 1500 and effective shear still around 40-50 knots (long hodographs). The next good setup for severe storms is gearing up on Sunday when the upper flow starts to become northwesterly as a broad trough digs across the northern plains and out over the upper Midwest while ridging builds over the western CONUS. A cold front will be approaching the area on Sunday but looks to stall in KS while the H7 and H85 moisture transport picks up again over West Texas. Ensembles continue to show very large MLCAPE values (REFS 50th percentile near 3200 J/kg with 90th percentile pushing 4000 J/kg across the entire combined Panhandles) with lengthy hodographs sufficient for 40-50 knots of effective shear. These numbers could support some extreme hail sizes with any discrete cells transitioning to damaging winds as storms congeal in response to an upper level disturbance. The tornado threat should be on the low side given how weak the 0-1km winds are in the current model output, but a low level jet in the evening will support better low level shear mainly after 8PM, but still not super favorable for tornadoes. It looks like the timing will be mainly afternoon and evening for this event based on the timing of the upper level wave and how quick the area will destabilize. Flash flooding will remain a concern given high PWATs and somehwat slow storm motion of around 15 to 20 knots. Ward && .LONG TERM... (Monday through Friday) Issued at 121 AM CDT Sat Jun 7 2025 The upper level pattern will change going into next week with a ridge moving further inland in the northern stream while at least weak troughing develops in the southern stream. This leads to a pattern reminiscent of a rex block, but more progressive. Overall, the upper flow won't be as strong as it has been recently, but we should keep enough moisture around for at least isolated to scattered storm potential on most afternoons as convective temperatures are reached. Temperatures should hang out below normal early in the week to near normal by the end of the week. Ward && .AVIATION... (06Z TAFS) Issued at 1228 AM CDT Sat Jun 7 2025 Thunderstorms will continue to be a threat for KGUY over the next few hours, and while chances are lower for KAMA and KDHT, TSRA can't be ruled out later this morning. Most of the thunder activity should be exiting the area between 08z and 12z with perhaps a few lingering showers beyond 12z. Otherwise, some MVFR or transient IFR cigs are possible through sunrise, but overall confidence in how widespread low clouds will be is low. VFR should become dominant by 15z or so. Outside of thunderstorms, winds will be generally around 10 knots or less. Ward && .PRELIMINARY POINT TEMPS/POPS... Amarillo TX 84 62 88 59 / 10 10 50 60 Beaver OK 83 59 84 57 / 0 0 50 40 Boise City OK 83 57 85 55 / 10 10 30 40 Borger TX 86 64 90 61 / 20 10 60 60 Boys Ranch TX 85 61 90 59 / 0 10 50 60 Canyon TX 85 61 90 58 / 0 10 50 70 Clarendon TX 83 64 89 61 / 10 10 60 80 Dalhart TX 82 57 87 55 / 0 10 40 50 Guymon OK 83 59 86 57 / 0 10 50 40 Hereford TX 86 61 91 59 / 0 10 40 60 Lipscomb TX 84 61 85 59 / 20 10 50 50 Pampa TX 82 63 86 60 / 30 10 60 60 Shamrock TX 85 63 89 61 / 20 10 50 70 Wellington TX 85 65 91 62 / 10 10 50 80 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...Flood Watch until 10 AM CDT this morning for TXZ004-005-010. OK...Flood Watch until 10 AM CDT this morning for OKZ002-003. && SHORT TERM...07 LONG TERM....07 AVIATION...07
Hazardous weather outlook, Jun 7, 2:33 AM CDT, 2 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 233 AM CDT Sat Jun 7 2025 OKZ001>003-TXZ001>020-317-071945- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 233 AM CDT Sat Jun 7 2025 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...Tonight. There is a Flood Watch in effect for the northeastern combined Panhandles from now through 10 AM Saturday. There is a Tornado Watch in effect for the northeastern half of the combined Panhandles through 6 AM. There is a chance for strong to severe thunderstorms through the overnight hours. Large hail and damaging winds are the main concern at this time. Localized flash flooding will be possible across the northeastern combined Panhandles. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms will be possible from Saturday through at least Tuesday. A strong to severe thunderstorm cannot be ruled out on Saturday. There is a more widespread chance for strong to severe thunderstorms on Sunday. Large hail, damaging winds, and a tornado all possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is needed for the late this afternoon through this evening, and Sunday afternoon through Sunday evening.
In the hours before
Special weather statement, Jun 7, 2:17 AM CDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Amarillo TX
217 AM CDT Sat Jun 7 2025
TXZ011-016-070745-
Deaf Smith TX-Oldham TX-
217 AM CDT Sat Jun 7 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN OLDHAM AND NORTHEASTERN
DEAF SMITH COUNTIES THROUGH 245 AM CDT...
At 217 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Glenrio, or 25 miles west of Vega, moving east at 35
mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Vega, Glenrio, Hereford, Wildorado, Simms, and Adrian.
This includes Interstate 40 between mile markers 1 and 49.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3535 10304 3532 10245 3522 10220 3504 10220
3480 10235 3504 10284 3503 10304
TIME...MOT...LOC 0717Z 262DEG 30KT 3515 10286
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
HarrelSpecial weather statement, Jun 7, 2:32 AM CDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Amarillo TX
232 AM CDT Sat Jun 7 2025
TXZ003>005-009-070800-
Ochiltree TX-Roberts TX-Lipscomb TX-Hansford TX-
232 AM CDT Sat Jun 7 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LIPSCOMB...
SOUTHEASTERN HANSFORD...NORTHEASTERN ROBERTS AND SOUTHERN OCHILTREE
COUNTIES THROUGH 300 AM CDT...
At 231 AM CDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Waka, or 12 miles east of Spearman, moving east at 40
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of southwestern
Lipscomb, southeastern Hansford, northeastern Roberts and southern
Ochiltree Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3606 10053 3606 10054 3603 10054 3587 10060
3608 10113 3628 10105 3617 10049
TIME...MOT...LOC 0731Z 286DEG 42KT 3614 10098
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HarrelSpecial weather statement, Jun 7, 2:44 AM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Amarillo TX
244 AM CDT Sat Jun 7 2025
TXZ011-012-016-017-070815-
Potter TX-Randall TX-Deaf Smith TX-Oldham TX-
244 AM CDT Sat Jun 7 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN RANDALL...SOUTHERN
OLDHAM...NORTHERN DEAF SMITH AND SOUTHWESTERN POTTER COUNTIES THROUGH
315 AM CDT...
At 243 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Adrian, or 17 miles west of Vega, moving east at 25
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Vega, Glenrio, Wildorado, and Adrian.
This includes Interstate 40 between mile markers 1 and 54.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3537 10304 3544 10247 3535 10218 3519 10211
3490 10228 3507 10267 3508 10304
TIME...MOT...LOC 0743Z 264DEG 20KT 3516 10272
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HarrelSpecial weather statement, Jun 7, 3:19 AM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Amarillo TX
319 AM CDT Sat Jun 7 2025
TXZ011-012-016>018-317-070845-
Potter TX-Palo Duro Canyon TX-Randall TX-Deaf Smith TX-Armstrong TX-
Oldham TX-
319 AM CDT Sat Jun 7 2025
...STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL ARMSTRONG...
RANDALL...SOUTHEASTERN OLDHAM...NORTHEASTERN DEAF SMITH AND SOUTHERN
POTTER COUNTIES THROUGH 345 AM CDT...
At 319 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northeast of Adrian to 5 miles north of
Wildorado to 4 miles west of Mescalero Park. Movement was northeast
at 40 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Vega, Amarillo, Mescalero Park, Bushland, Lake Tanglewood,
Timbercreek Canyon, Adrian, Valley De Oro, Canyon, Umbarger,
Wildorado, and Palo Duro Canyon.
This includes the following highways...
Interstate 27 between mile markers 95 and 123.
Interstate 40 between mile markers 17 and 80.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3556 10250 3543 10189 3497 10143 3476 10196
3519 10246 3529 10293
TIME...MOT...LOC 0819Z 246DEG 33KT 3537 10261 3529 10221 3507 10199
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
HarrelLocal storm report, Jun 7, 4:21 AM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
421 AM CDT Sat Jun 7 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM Hail Vega 35.25N 102.43W
06/07/2025 E1.50 Inch Oldham TX Public
&&Local storm report, Jun 7, 4:23 AM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
423 AM CDT Sat Jun 7 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM Tstm Wnd Dmg Vega 35.25N 102.43W
06/07/2025 Oldham TX Public
Large tree blown down in front yard.
&&The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:10 PM CDT | Tornado Warning | AMA | Sherman | 50 min |
| Jun 6, 7:43 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Sherman | 47 min |
| Jun 6, 7:57 PM CDT | Tornado Warning | AMA | Hansford, Sherman | 48 min |
| Jun 6, 8:15 PM CDT | Special Weather Statement | AMA | Collingsworth | 30 min |
| Jun 6, 8:26 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree, Sherman | 64 min |
| Jun 6, 8:41 PM CDT | Tornado Warning | AMA | Hansford, Ochiltree | 49 min |
| Jun 6, 8:49 PM CDT | Special Weather Statement | AMA | Collingsworth | 26 min |
| Jun 6, 9:16 PM CDT | Tornado Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 44 min |
| Jun 6, 9:55 PM CDT | Areal Flood Advisory | AMA | Hansford, Hemphill, Hutchinson, Lipscomb, Ochiltree, Roberts | 4 hr |
| Jun 6, 9:57 PM CDT | Tornado Warning | AMA | Hemphill, Roberts | 48 min |
| Jun 6, 10:31 PM CDT | Areal Flood Warning | AMA | Hansford, Hemphill, Hutchinson, Lipscomb, Ochiltree, Roberts and 1 more | 10 hr |
| Jun 6, 10:42 PM CDT | Tornado Warning | AMA | Hemphill, Roberts, Wheeler | 48 min |
| Jun 6, 10:47 PM CDT | Tornado Warning | AMA | Hansford, Sherman | 43 min |
| Jun 6, 10:52 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 53 min |
| Jun 6, 11:19 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Sherman | 41 min |
| Jun 6, 11:28 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts, Sherman | 62 min |
| Jun 6, 11:28 PM CDT | Tornado Warning | AMA | Hemphill, Wheeler | 10 min |
| Jun 6, 11:41 PM CDT | Special Weather Statement | AMA | Ochiltree | 49 min |
| Jun 6, 11:57 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Sherman | 48 min |
| Jun 6, 11:59 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Ochiltree | 46 min |
| Jun 7, 12:25 AM CDT | Areal Flood Advisory | AMA | Hansford, Hutchinson, Moore, Roberts, Sherman | 3 hr |
| Jun 7, 12:28 AM CDT | Severe Thunderstorm Warning | AMA | Gray, Hansford, Hemphill, Hutchinson, Ochiltree, Roberts | 62 min |
| Jun 7, 12:39 AM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Moore, Ochiltree, Roberts, Sherman | 66 min |
| Jun 7, 12:41 AM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb | 27 min |
| Jun 7, 1:13 AM CDT | Severe Thunderstorm Warning | AMA | Hansford, Sherman | 62 min |
| Jun 7, 1:22 AM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Gray, Hemphill, Roberts, Wheeler | 53 min |
| Jun 7, 2:05 AM CDT | Special Weather Statement | AMA | Hansford | 25 min |
| Jun 7, 2:11 AM CDT | Special Weather Statement | AMA | Wheeler | 34 min |
| Jun 7, 2:17 AM CDT | Special Weather Statement | AMA | Deaf Smith | 28 min |
| Jun 7, 2:32 AM CDT | Special Weather Statement | AMA | Ochiltree | 28 min |
| Jun 7, 2:44 AM CDT | Special Weather Statement | AMA | Oldham | 31 min |
| Jun 7, 3:19 AM CDT | Special Weather Statement | AMA | Oldham, Potter, Randall | 26 min |
| Jun 7, 3:42 AM CDT | Severe Thunderstorm Warning | AMA | Oldham, Potter | 48 min |
| Jun 7, 3:49 AM CDT | Severe Thunderstorm Warning | AMA | Oldham, Potter | 41 min |
| Jun 7, 4:25 AM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Deaf Smith, Oldham, Potter, Randall | 50 min |
| Jun 7, 5:31 AM CDT | Special Weather Statement | AMA | Potter | 29 min |
| Jun 7, 8:12 AM CDT | Special Weather Statement | AMA | Gray | 33 min |
Nearby
Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.